Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Topological classification of torus manifolds which have codimension one extended actions

Suyoung Choi and Shintarô Kuroki

Algebraic & Geometric Topology 11 (2011) 2655–2679
Bibliography
1 S Choi, M Masuda, Classification of $\mathbb{Q}$–trivial Bott manifolds arXiv:0912.5000
2 S Choi, M Masuda, D Y Suh, Quasitoric manifolds over a product of simplices, Osaka J. Math. 47 (2010) 109 MR2666127
3 S Choi, M Masuda, D Y Suh, Topological classification of generalized Bott towers, Trans. Amer. Math. Soc. 362 (2010) 1097 MR2551516
4 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
5 H Duan, The degree of a Schubert variety, Adv. Math. 180 (2003) 112 MR2019218
6 A Hattori, M Masuda, Theory of multi-fans, Osaka J. Math. 40 (2003) 1 MR1955796
7 D Husemoller, Fibre bundles, Graduate Texts in Mathematics 20, Springer (1994) MR1249482
8 S Kuroki, Characterization of homogeneous torus manifolds, Osaka J. Math. 47 (2010) 285 MR2666135
9 S Kuroki, Classification of torus manifolds with codimension one extended actions, Transform. Groups 16 (2011) 481
10 M Masuda, Unitary toric manifolds, multi-fans and equivariant index, Tohoku Math. J. $(2)$ 51 (1999) 237 MR1689995
11 M Masuda, T Panov, On the cohomology of torus manifolds, Osaka J. Math. 43 (2006) 711 MR2283418
12 M Masuda, T E Panov, Semi-free circle actions, Bott towers, and quasitoric manifolds, Mat. Sb. 199 (2008) 95 MR2452268
13 M Masuda, D Y Suh, Classification problems of toric manifolds via topology, from: "Toric topology", Contemp. Math. 460, Amer. Math. Soc. (2008) 273 MR2428362
14 M Mimura, H Toda, Topology of Lie groups I, II, Translations of Mathematical Monographs 91, American Mathematical Society (1991) MR1122592
15 M Obiedat, On $J$–orders of elements of $K\mathrm{O}(\mathbb{C}P^m)$, J. Math. Soc. Japan 53 (2001) 919 MR1852889
16 T E Panov, Appendix A: Cohomological rigidity for polytopes and manifolds, from: "Lectures on toric topology" (editor V M Buchstaber), Trends in Math. 10, Inf. Cent. for Math. Sci. (2008) 60
17 B J Sanderson, Immersions and embeddings of projective spaces, Proc. London Math. Soc. $(3)$ 14 (1964) 137 MR0165532
18 E H Spanier, Algebraic topology, Springer (1981) MR666554